# SDR FDEA201005191583

- Difficulty date: May 19, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 49,269 hours, 30,309 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 651751079
- Condition: Damaged
- Location: Bs 1183 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD 1183 HORIZONTAL CHORD AT WL 190 BETWEEN LBL 4 AND RBL 6 HAS NUMEROUS HOLES WITH NO SPACING.  CUT OUT, WEB DIM. 29" X 7" AND HORIZ CHORD DIM. 9" IAW EA 7-5310-135541 AND SRM 51-10-1. FABRICATED WEB FROM 7075T6 .063" DIM. 51.38" X 17.60", VERTICAL LEG SHIM FROM 2024T3 .040" DIM. 14.75" X 1.5", FILLER FROM PM66-0582-7075-6511 DIM. 8.75" X 4" AND SPLICE FROM PM66-0582-7075-6511 DIM. 23.25" X 4.25 " IAW EA 7-5310-135541.  INSTALLED WEB, FILLER , SHIM AND SPLICE IAW EA 7-5310-135541 AND SRM 51-30-2.
